so the past few days ive been secreating a peachy, really slick(more than normal) lubricant feeling "stuff"...... this is wierd for me because its usually clear or milky, and not alot... but there has been alot, to the point that it made sex feel like nothing was going on. i couldnt feel my fiance AT ALL!!! even when he pushed in too deep, which usually hurts me so bad i wimper.... im really confused on this? ? ? could anyone help me out please!?!?
Abmormal? confused? no usual pain and peachy slime
Go to the gynecologist.
could it be spotting...? im on the pill which i just started a new kinda about 3 weeks ago.... this pinkish peachy stuff is on and off... could that be a possible cause.... over the phone my dr. said that could be cause of it....she also said that spotting could be early showing of pregnancy, due to the pill, and because of stress and the pill.... is spotting really a sign of prego? ive never really heard that before...
Originally Posted By: jennC
could it be spotting...? im on the pill which i just started a new kinda about 3 weeks ago.... this pinkish peachy stuff is on and off... could that be a possible cause.... over the phone my dr. said that could be cause of it....
From what you said, it kinda does sound like spotting. If your doctor said it could be it, then it probably is.
Originally Posted By: jennC
she also said that spotting could be early showing of pregnancy, due to the pill, and because of stress and the pill.... is spotting really a sign of prego? ive never really heard that before...
Yes it is, or at least, spotting can accur during early pregnancy. When is your next period due? I think you might need a test.
my next period is from next saturday to tuesday...... well according to my pill packet.... but i was off the pill for a month last month, so im not really sure on when. ive been feeling kinda bloaty and crampy like pms (but obviously without a real period) like i used to get when i was off the pill.... and ive also been feeling a little nauseaus sometimes in the mornings, and i take my pill at 930 am... ive tried it at all different times and the morning is the best that has worked for me.... so im a little confusedcould nausea be a sign like spotting?
Originally Posted By: jennC
could nausea be a sign like spotting?
You mean, a sign of pregnancy? Yes, but that's much later after your missed period.
It sounds like it could be the pill that's doing this to you. Is this a new brand you're on? And, any reason why you're on and off the pill? I think that's what may be causing you all this, but I can't say for sure.
I think to figure out if it is pregnancy, take a test a week after your missed period. But if these symptons become much worse or just keep presisting, I think it's a good idea to talk to your doctor. Maybe these pills aren't working for you (assuming that is the problem).
well i got off "Yaz" because in the 3rd month packet, it made me SO SICK! which i know is wierd, but it was the pill. i got off the pill for about a month and had a period and i wasnt sick and nauseaus. the nausea just started this week, and ive been sick too.... so im thinkin that may be the cause. what are some other early pregnancy symtoms and signs...?
_1) A Missed Period.
Missing your period is the most clear-cut sign of pregnancy. But it is not definitive, as stress or other factors may cause irregular periods.
2) Frequent Trips to the Bathroom.
Even before missing a period, most pregnant women report having to go to the bathroom more often. You may even have to get up during the night! This occurs after the embryo has implanted in the uterus and begins producing the pregnancy hormone called human chorionic gonadotropin (hCG). This hormone triggers frequent urination.
Utter exhaustion is a very early sign of pregnancy. Fatigue is a result of high levels of the hormone progesterone.
4)Morning (and Noon and Night!) Sickness.
Guess what? That queasy feeling isn't limited to mornings. Most pregnant women who experience morning sickness feel slightly nauseated at other times during the day as well. About half have vomiting, but very few have severe enough morning sickness to develop dehydration and malnutrition.
5) Sore (and Enlarged) Breasts.
If you're pregnant, your breasts will probably become increasingly tender to the touch, similar to the way they feel before your period, only more so. Once your body grows accustomed to the increase in hormones, the pain will subside.
You can also check this: What are early signs of pregnancy?
Oh, I forgot to ask. Are you still taking Yaz? If this has happened to you before, like you said, then I suggest going back to your doctor and get a new brand of pills or even a new method. But whatever works for YOU. You shouldn't be taking anything that makes you this sick.
well, i have most of these symtoms, and no im not on "Yaz" anymore, im on "Loestrin"
Well, it could be your new pill (you just recently started, correct?) or you may be indeed pregnant. But I'd wait for a test before jumping to that conclusion.Either way, I still wish you the best of luck. It sounds like you're taking it pretty bad.
i started about 3 weeks and two days ago =/ and most of the feelings and discharging and such started about monday.... maybe tuesday. wednesday was when the whole sex thing happened. and to be honest im a little bit paranoid im sure about getting pregnant simply because i was conceived when my mom had been on the pill for 17 years and my biological father thing had worn a condom. so im a little out there takin it hard though.... feeling unsure and not knowing whats going on with my body at this point and feeling nauseus at random times in the day (not every day) and just being sick all together isnt fun nor easy..... It's all so complicated because im not really sure what feeling how and why. ya know? i find it funny because one of my best friends just had a baby, and she noticed ive been super tired and queazy from time to time, and just little things like that. shes convinced im pregnant. im very torn on this though.... if i am or not. or if im wanting to be or not. ......hmmmm..... thoughts...
im very torn on this though.... if i am or not. or if im wanting to be or not. ......hmmmm..... thoughts...
I don't know if you're asking for thoughts, but I'll assume so.
It's really tough to say since I don't know every detail of the past few weeks. Going by what you said, you started 3 weeks ago. In the first week, you need to have a back up birth contol (like a condom) while the birth control goes through your system (assuming you started the pill AFTER your last period). If you had sex this past week with a condom, then I'm betting on it's the pill.
But if your fiancee didn't use a condom but pulls out, you should still be okay. If he didn't pull out, then there's still that chance. The pill is only 99% effective and crazy things can happen.
I think it will help you greatly if you wait until after your next missed period and take a test to be sure. I don't want you to stress out so much, but I can understand why you are feeling confused.
Just know there are people here who can offer some support.
Just know there are people here who can offer some support.[/size][/font][/color]
thats why i come here! ha ha!
i started the new pill a few days after my period started. this past few weeks hasnt been us using condoms. now i know that wasnt the smartest thing considering were not tryin to get pregnant. and he doesnt pull out because it tends to hurt when he does, it seems he pulls out too fast and its like him thrusting into me. kinda catches and hurts. so id rather he not because of that.
the reason im stressing is because im the kinda person who likes to know the facts NOW not later lol. im not so much stressing on being prego. im just hating waiting, but i want to wait and see if my period comes or not before i take a test to check and such. . . .
thank you so much for your help though Star. You've really helped me out with ALOT! and thank you for you thoughts on this. its nice to have someone not biast (spelling??? ummm yeah lol )
Heh, you're welcome. I try my best since I'm not a professional at anything.Best of luck to you! I'm hoping for the best. Just do your best to relax and be patient as you can.